# SDR SIMA20130405005

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 33,044 hours, 30,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: P2070009120
- Condition: Cracked
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3941 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT LENS RING WAS CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW EMB-145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
